# SDR SCNA99709

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE NO SMOKING SWITCH POPS THE DIM EMERGENCY LIGHT CIRCUIT BREAKER.  REPLACED RIGHT HAND AFT OVERWING EMERGENCY LIGHT, OPERATIONS CHECK GOOD IAW B727 MM 335002.
